# SDR AALA20140618014

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 64,982 hours, 33,931 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: EDK61283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED AT PULLEY BRACKET SUPPORT BOSS.  INSTALLED REPAIR DOUBLER IAW PATTERN CARD 57-98-05 & EA MD80-57-035315.
